# SDR CA150907002

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4535002RH
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION OF ELT, THE G-SWITCH, INERTIALLY ACTIVATED, FUNCTION FAILED, INDICATING THAT THERE WOULD BE NO AUTOMATIC ACTIVATION OF THE ELT IN THE EVENT OF AN EMERGENCY. SEVERAL ATTEMPTS TO ACTIVATE THE G-SWITCH WERE UNSUCCESSFUL. ELT WAS MFG IN 2008.
